Kodai Mathematical Seminar Reports

Complex hypersurfaces of the product of two complex space forms

Yoshio Matsuyama

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 28, Number 2-3 (1977), 144-149.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138847435

Digital Object Identifier
doi:10.2996/kmj/1138847435

Mathematical Reviews number (MathSciNet)
MR0461394

Zentralblatt MATH identifier
0351.53013

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]
Secondary: 32C10

Citation

Matsuyama, Yoshio. Complex hypersurfaces of the product of two complex space forms. Kodai Math. Sem. Rep. 28 (1977), no. 2-3, 144--149. doi:10.2996/kmj/1138847435. https://projecteuclid.org/euclid.kmj/1138847435


Export citation

References

  • [1] B. Y. CHEN AND K. OGIUE, On totally real submanifolds, Trans. Amer. Math. Soc. 193 (1974), 257-266.
  • [2] G. D. LUDDEN AND M. OuMURA, Some integral formulas and their applica tions to hypersurfaces of SnxSn, ]. Differential Geometry 9 (1974), 617-631.
  • [3] Y. MATSUYAMA, Complex hypersurfaces of Pn(Q xPn(C), Thoku Math. J. 28 (1976), 541-552
  • [4] S. TACHIBANA, Some theorems on locally product Riemannianmanifold, Thok Math. J. 12 (1960), 281-292.